# SDR UALA2011020300585

- Difficulty date: February 2, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 61,324 hours, 8,980 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2 RT LOWER FWD EMERGENCY EXIT LIGHT ASSY BROKEN.  REPLACED LIGHT ASSY AT DOOR 2R, OPS CHECKED OK.
